MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; SMR SHOULDER - GLENOSPHERE DIA. 42 MM

LIMACORPORATE S.P.A. SMR SHOULDER; SMR SHOULDER - GLENOSPHERE DIA. 42 MM
Model Number 1374.09.131
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the components removed, no pre-existing anomalies have been found in the items belonging to the same product code and lot number as the devices involved in the revision surgery hereby reported.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery due to instability performed on (b)(6) 2025.Patient underwent surgery for a reverse shoulder on (b)(6) 2025, in which the following components were implanted: - short stem plus #5 (part code 1357.14.236, lot number 2413552, sterilization (b)(4)) - prima reverse tray #short (part code 1367.15.010, lot number 2434587, sterilization (b)(4)) - prima rev.Insert #short d.42mm (part code 1367.54.300, lot number 2122627, sterilization (b)(4)) - smr glenosphere ø 42mm (part code 1374.09.131, lot number 2123235, sterilization (b)(4)) - smr small-r connector +4 (part code 1374.15.314, lot number 2101336, sterilization (b)(4)) - smr metal-back glenoid small r (part code 1375.21.005, lot number 2402374, sterilization (b)(4)) thumb test was done on humeral cut surface prior to implantation of prima stem.Due to the size of the patient, the surgeon determined the necessity of this implant to achieve desired medialization of the humerus and lateralization of the glenoid components.Therefore, during the revision hereby reported, the glenosphere and the lateralized connector were removed and replaced by the following components: - smr glenosphere ø 40mm (part code 1374.09.121, lot number 2400301, sterilization (b)(4)) - smr small-r connector +2 (part code 1374.15.312, lot number 2410294, sterilization (b)(4)) the patient is a male, date of birth (b)(6) 1963.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR SHOULDER - GLENOSPHERE DIA. 42 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23511053
Report Number3008021110-2025-00142
Device Sequence Number9732738
Product Code PHX
UDI-Device Identifier08033390204538
UDI-Public08033390204538
Combination Product (Y/N)N
PMA/510(K) Number
K212800
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.131
Device Lot Number2123235
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown